Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Tip of tongue feels numb, tasteless with headaches. Why there is a weakness and lightheaded? Is it cancer?

I am 39. For two days the tip of my tongue feels almost numb and there is no taste. I periodically experience pain in my head in different places that last from a few seconds to a few minutes. My head has been an issue for over a year. Today I am nausous and my pinkies are numb. I feel weak and light headed. I do have carpel tunnel, reynolds disease and IBS . Cancer is previlent in my family. My brother ( testicular ) and sister ( ovarian ) where both diagnosed when they were my age. My mother just passed away from pancreatic cancer in May. My grandmother had breast cancer .
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Hi there, these are not symptoms of cancer. Still if you are concerned go and get yourself examined by your general practitionar. Overall you seem anxious to me and so seeing a doctor will allay your fears. Take care Regards
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor